# SDR SWAA2024121056245

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328 RBL45.50 WL 208.1 AT FWD GALLEY AREA 2024-685355<[01] TOOL USED STEP 10: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 11 JUN 25.;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS328 BETWEEN LBL7 TO RBL65 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED WORK PERFORMED  RII INSPECTIONS COMPLETE SEE INDIVIDUAL SIGN OFF BELOW. PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS328 BETWEEN LBL7 TO RBL65 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7.
